# SDR 9508959964

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Heat Exchanger
- Condition: Inoperative
- Location: Aft Access Comp
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  CABIN ALTITUDE WAS CLIMBING AT AN EXCESSIVE RATE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED HEAT EXCHANGER.  LEAK AND OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
